MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PPCVSLIMSPNB6CFINT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS PPCVSLIMSPNB6CFINT; IMPLANTABLE PORT
Model Number 1676300
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device will be returned to bd for evaluation.The return of the device is pending.A photo and x-ray were provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 1676300 implantable port experienced a break.This report was received from one source.One patient was involved with no patient consequences.Patient age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lot number was provided, and lot history review was performed.The device was not returned for evaluation.However, 3 medical images and 5 electronic photos were provided.The investigation is unconfirmed for break, but confirmed for dislodgement.

Brand Name
PPCVSLIMSPNB6CFINT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8527688
Report Number3006260740-2019-00932
Device Sequence Number1928592
Product Code LJT
UDI-Device Identifier00801741110764
UDI-Public(01)00801741110764
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1676300
Device Catalogue Number1676300
Device Lot NumberRECU2414
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1